Deleting named morphemes
Bibliographic Data
| ID | 4095521 |
|---|---|
| Authors | Arnold M Zwicky, Geoffrey K Pullum (0000-0002-7748-8847) |
| Year | 1983 |
| Volume | 59 |
| Issue | 2-3 |
| Pages | 155-175 |
| Publication date | 1983-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Lingua (JOURNAL) |
| Journal identifiers | ISSN: 0024-3841 • E-ISSN: 1872-6135 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0024-3841(83)90061-x |
| OpenAlex | W2059334984 |
| Language | EN |
| Citations received | 4 |
| References cited | 3 |
Linguistics · Morpheme · Natural language processing · Computer Science · Language, Discourse, Communication Strategies · Linguistic Variation and Morphology · Philosophy · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.1 |
|---|---|
| Citation span | 1985 - 2025 (41) |
| Highly cited | No |